# SDR CA091116004

- Difficulty date: November 8, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 7,891 hours
- Engine: Ge CF348E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW:AFTER NORMAL LANDING FLAPS SELECTED 0 ECIAS FLAP FAIL AND INDICATOR AMBER. SLATS 0 AND GREEN.
